Cold & Cough

Cold medicines are a group of medications taken individually or in combination as a treatment for the symptoms of the common cold and similar conditions of the upper respiratory tract.

Olynth HA 1 mg/ml nasal spray, 10ml

Olynth HA 1mg/ml contains Xylometazoline, which helps to narrow the blood vessels in your nose, red..

$12.95

Glaxo Smith Kline

Otrivin Menthol, 1 MG/ML, Nasal Spray, 10 ML

Otrivin Nasal spray is used for temporary relief of congestion in the nose caused by various conditi..

$12.95

Novartis

Vibrocil Nasal Drops, 2,5 MG/0,25 MG/ML, 15 ml

Vibrocil Nasal Drops are used for Nasal decongestant, Allergic conjunctivitis, Ocular allergic react..

$14.75

Novartis

Vibrocil Nasal Spray, 2,5 MG/0,25 MG/ML, 10 ml

Vibrocil Nasal Spray are used for Nasal decongestant, Allergic conjunctivitis, Ocular allergic react..

$16.40

ACC 100 mg Powder Sachets, N20 Out Of Stock
Sandoz

ACC 100 mg Powder Sachets, N20

This medicine is called Acetylcysteine 100 mg Powder for Oral Solution. Each sachet contains the act..

$11.75

Out Of Stock
ACC 200 mg Powder Sachets, N20 Out Of Stock
Sandoz

ACC 200 mg Powder Sachets, N20

This medicine is called Acetylcysteine 200 mg Powder for Oral Solution. Each sachet contains the act..

$12.75

Out Of Stock
Novartis

ACC 200 mg Tablets, N20

Used to treat acute and chronic respiratory diseases, which are accompanied by intense dense mucus a..

$14.25

Novartis

ACC Long 600 mg Effervescent Tablets, N10

Used to treat acute and chronic respiratory diseases, which are accompanied by intense dense mucus a..

$14.25

Sandoz

ACIC 200 mg Aciclovir Tablets, N25

Aciclovir (or acyclovir) is an antiviral medicine.It treats infections caused by the herpes virus (h..

$24.50

Sandoz

ACIC 5% Cream, 2G

Acic 5% Cream Cold Sore Treatment is used to treat cold sores. These are caused by the herpes simple..

$11.50

Sandoz

Acyclovir STADA 5% Cream, 5G

Acyclovir 5% Cream Cold Sore Treatment is used to treat cold sores. These are caused by the herpes s..

$13.25

Johnson&Johnson

Actifed Tablets, N12

Actifed Tablets is a medicine which is used to relieve the symptoms of colds, flu and allergies inc..

$16.50

Showing 1 to 12 of 12 (1 Pages)